Journal of the California Dental Association · 2004
On the diagnosis and management of neurocutaneous syndrome, a toxicity disorder from dental sealants.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Amin Omar M
Аннотация
Neurocutaneous syndrome, a newly discovered toxicity disorder, is characterized by neurological sensations, pain, depleted energy, and memory loss as well as itchy cutaneous lesions that may invite various opportunistic infections. Components in the calcium hydroxide dental sealants Dycal, Life and Sealapex have been identified as sources of the observed symptoms. Sulfonamide and neurological toxicity issues are discussed, and three case histories are presented. Additional notes on zinc oxide, Fynal, IRM, and Sultan U/P sealers are also included. Diagnostic and management protocols at the Parasitology Center, Inc., are proposed.